# SDR SWAA2024082611503

- Difficulty date: July 11, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON ACCESS PANEL 651FB TRAILING EDGE AT RT WING 2024-421002<[01] REPLACED ANGLE ON ACCESS PANEL 651FB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2710; SHEET 8; REV: A. MEASURE OF CRACK IS L:0.462?; TOOL USED CALIPER P/N:500-197-30; S/N:A23272232; DUE DATE: 11/JAN/25;[02] REPLACED ANGLE ON ACCESS PANEL 651FB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2710; SHEET 8; REV: A. MEASURE OF CRACK IS L:0.462?; TOOL USED CALIPER P/N:500-197-30; S/N:A23272232; DUE DATE: 11/JAN/25
